Alert archive / Tennessee / River Flood Warnings in 2011

River Flood Warning 104, NWS Memphis, TN

December 5, 2011Dyer County, Lauderdale County, Tennessee; Mississippi County, Arkansas; Pemiscot County, Missouri

NWS Memphis, TN issued this river flood warning at Dec 5, 2011, 4:11 PM CST for Dyer County, Lauderdale County, Tennessee; Mississippi County, Arkansas; Pemiscot County, Missouri. It took effect at Dec 8, 2011, 12:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 5, 2011, 4:11 PM CST (22:11 UTC)
In effect from
Dec 8, 2011, 12:00 AM CST
Expired
Dec 8, 2011, 12:27 PM CST
In force
12 hr
Issued by
NWS Memphis, TN
Flood severity
Minor

Counties Mississippi County, AR, Pemiscot County, MO, Dyer County, TN, Lauderdale County, TN

The river

Written for the forecast point Mississippi River at Caruthersville (CRTM7).

Action stage
29 ft
Minor stage
32 ft
Moderate stage
41 ft
Major stage
43 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

829 
WGUS44 KMEG 052211
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
411 PM CST MON DEC 5 2011

THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE 
MISSISSIPPI RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF 
CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC093-MOC155-TNC045-097-062211-
/O.NEW.KMEG.FL.W.0104.111208T1800Z-000000T0000Z/
/CRTM7.1.ER.111208T1800Z.111210T1200Z.000000T0000Z.NO/
411 PM CST MON DEC 5 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT CARUTHERSVILLE
* FROM THURSDAY DECEMBER 8TH UNTIL FURTHER NOTICE.
* AT 3 PM MONDAY THE STAGE WAS...30.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 32.0 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY DECEMBER 
  8TH AND CONTINUE TO RISE TO NEAR 33.0 FEET BY SATURDAY DECEMBER 10TH. 
  ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* AT 33.0 FEET...BARR ROAD IN CHICKASAW NATIONAL FOREST IS FLOODING...
  CUTTING OFF EVACUATIONS FROM THE WARDLEWS POCKET AREA.

$$

ARC093-TNC097-167-062210-
/O.NEW.KMEG.FL.W.0105.111212T0000Z-000000T0000Z/
/OSGA4.1.ER.111212T0000Z.111212T0000Z.000000T0000Z.NO/
411 PM CST MON DEC 5 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER BELOW OSCEOLA
* FROM SUNDAY DECEMBER 11TH UNTIL FURTHER NOTICE.
* AT 3 PM MONDAY THE STAGE WAS...24.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 28.0 FEET.
* THE RIVER IS FORECAST TO RISE TO FLOOD STAGE BY THURSDAY DECEMBER 
  11TH. ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* AT 28.0 FEET...CRUTCHER LAKE ROAD IS FLOODING JUST NORTH OF COLD CREEK
  AT FORT PILLOW STATE PARK. THE SETTLEMENT ON COLD CREEK ROAD IS 
  FLOODING. THE REACH COKER SLOUGH HUNTING CAMP IS FLOODING ALONG NIX 
  ROAD. OUTBOUNDS ROAD IS FLOODED MAKING EVACUATION HARD. GRAMMER ROAD 
  IS FLOODED AT JONES SLOUGH. THE OSCEOLA PORT TERMINAL AREA IS 
  BEGINNING TO FLOOD. MISSISSIPPI COUNTY ROAD 903 NORTH OF O'DONNELL 
  BEND IS FLOODED AT PLACES. FIELD FLOODING IS BECOMING EXTENSIVE..  

$$
7 follow-up statements
894 
WGUS84 KMEG 060146
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
746 PM CST MON DEC 5 2011

THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC093-MOC155-TNC045-097-070146-
/O.EXT.KMEG.FL.W.0104.111208T1200Z-000000T0000Z/
/CRTM7.1.ER.111208T1200Z.111210T1200Z.000000T0000Z.NO/
746 PM CST MON DEC 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CARUTHERSVILLE
* FROM THURSDAY DECEMBER 8TH UNTIL FURTHER NOTICE.
* AT 7 PM MONDAY THE STAGE WAS 30.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 32.0 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY DECEMBER 
  8TH AND CONTINUE RISING TO NEAR 33.0 FEET BY SATURDAY DECEMBER 10TH. 
  ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* AT 33.0 FEET...BARR ROAD IN CHICKASAW NATIONAL FOREST IS 
  FLOODING...CUTTING OFF EVACUATIONS FROM THE WARDLEWS POCKET AREA.

$$

ARC093-TNC097-167-070145-
/O.CON.KMEG.FL.W.0105.111212T0000Z-000000T0000Z/
/OSGA4.1.ER.111212T0000Z.111212T0000Z.000000T0000Z.NO/
746 PM CST MON DEC 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER BELOW OSCEOLA
* FROM SUNDAY DECEMBER 11TH UNTIL FURTHER NOTICE.
* AT 7 PM MONDAY THE STAGE WAS 24.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 28.0 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY DECEMBER 
  11TH. ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* AT 28.0 FEET...CRUTCHER LAKE ROAD IS FLOODING JUST NORTH OF COLD 
  CREEK AT FORT PILLOW STATE PARK. THE SETTLEMENT ON COLD CREEK ROAD 
  IS FLOODING. THE REACH COKER SLOUGH HUNTING CAMP IS FLOODING ALONG 
  NIX ROAD. OUTBOUNDS ROAD IS FLOODED MAKING EVACUATION HARD. GRAMMER
  ROAD IS FLOODED AT JONES SLOUGH. THE OSCEOLA PORT TERMINAL AREA IS 
  BEGINNING TO FLOOD. MISSISSIPPI COUNTY ROAD 903 NORTH OF O'DONNELL 
  BEND IS FLOODED AT PLACES. FIELD FLOODING IS BECOMING EXTENSIVE.

$$
301 
WGUS84 KMEG 062200
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
400 PM CST TUE DEC 6 2011

THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT 
CARUTHERSVILLE AND OSCEOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TONIGHT OR WEDNESDAY.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC093-MOC155-TNC045-097-072200-
/O.EXT.KMEG.FL.W.0104.111208T0600Z-111212T0600Z/
/CRTM7.1.ER.111208T0600Z.111209T1800Z.111211T0600Z.NO/
400 PM CST TUE DEC 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CARUTHERSVILLE
* FROM THURSDAY DECEMBER 8 UNTIL SUNDAY DECEMBER 11.
* AT 03 PM TUESDAY THE STAGE WAS 31.0 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 33.0 FEET FRIDAY DECEMBER 9.
* FLOOD STAGE IS 32.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY DECEMBER 8 AND 
  CONTINUE TO RISE TO NEAR 33.0 FEET BY FRIDAY DECEMBER 9.THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SUNDAY DECEMBER 11.
* AT 33.0 FEET...BARR ROAD IN CHICKASAW NATIONAL FOREST IS 
  FLOODING...CUTTING OFF EVACUATIONS FROM THE WARDLEWS POCKET AREA.

$$

ARC093-TNC097-167-072159-
/O.EXT.KMEG.FL.W.0105.111210T0000Z-111211T0000Z/
/OSGA4.1.ER.111210T0000Z.111210T0000Z.111210T0000Z.NO/
400 PM CST TUE DEC 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER BELOW OSCEOLA
* FROM FRIDAY DECEMBER 9 UNTIL EARLY SATURDAY DECEMBER 9.
* AT 3 PM TUESDAY THE STAGE WAS 25.1 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 28.0 FEET FRIDAY DECEMBER 9 AND 
  EARLY SATURDAY THE 10TH.
* FLOOD STAGE IS 28.0 FEET.
* AT 28.0 FEET...CRUTCHER LAKE ROAD IS FLOODING JUST NORTH OF COLD 
  CREEK AT FORT PILLOW STATE PARK. 
$$
636 
WGUS84 KMEG 070151
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
751 PM CST TUE DEC 6 2011

THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED WEDNESDAY.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC093-MOC155-TNC045-097-080151-
/O.EXT.KMEG.FL.W.0104.111208T0000Z-111212T0000Z/
/CRTM7.1.ER.111208T0000Z.111209T1200Z.111211T0000Z.NO/
751 PM CST TUE DEC 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CARUTHERSVILLE
* FROM WEDNESDAY DECEMBER 7 UNTIL SATURDAY DECEMBER 10.
* AT 7 PM TUESDAY THE STAGE WAS 31.2 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 33.0 FEET FRIDAY DECEMBER 9.
* FLOOD STAGE IS 32.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY DECEMBER 7 AND 
  CONTINUE TO RISE TO NEAR 33.0 FEET BY FRIDAY DECEMBER 9. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SATURDAY DECEMBER 10.
* AT 33.0 FEET...BARR ROAD IN CHICKASAW NATIONAL FOREST IS 
  FLOODING...CUTTING OFF EVACUATIONS FROM THE WARDLEWS POCKET AREA.

$$

ARC093-TNC097-167-080150-
/O.CON.KMEG.FL.W.0105.111210T0000Z-111211T0000Z/
/OSGA4.1.ER.111210T0000Z.111210T0000Z.111210T0000Z.NO/
751 PM CST TUE DEC 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER BELOW OSCEOLA
* FROM FRIDAY DECEMBER 9 UNTIL EARLY SATURDAY DECEMBER 10.
* AT 7 PM TUESDAY THE STAGE WAS 25.4 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 28.0 FEET FRIDAY DECEMBER 9.
* FLOOD STAGE IS 28.0 FEET.
* AT 28.0 FEET...CRUTCHER LAKE ROAD IS FLOODING JUST NORTH OF COLD 
  CREEK AT FORT PILLOW STATE PARK. 

$$
299 
WGUS84 KMEG 071939
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
139 PM CST WED DEC 7 2011

THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC093-MOC155-TNC045-097-081939-
/O.EXT.KMEG.FL.W.0104.111208T0600Z-000000T0000Z/
/CRTM7.1.ER.111208T0600Z.111209T1200Z.000000T0000Z.NO/
139 PM CST WED DEC 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CARUTHERSVILLE
* FROM THURSDAY DECEMBER 8TH UNTIL FURTHER NOTICE.
* AT 1 PM WEDNESDAY THE STAGE WAS 31.6 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 32.5 FEET FRIDAY DECEMBER 9TH.
* FLOOD STAGE IS 32.0 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY DECEMBER 8TH
  AND CONTINUE TO RISE TO NEAR 32.5 FEET BY FRIDAY DECEMBER 9TH.
* AT 33.0 FEET...BARR ROAD IN CHICKASAW NATIONAL FOREST IS 
  FLOODING...CUTTING OFF EVACUATIONS FROM THE WARDLEWS POCKET AREA.

$$

ARC093-TNC097-167-081938-
/O.EXT.KMEG.FL.W.0105.111209T1200Z-111211T0600Z/
/OSGA4.1.ER.111209T1200Z.111209T1200Z.111210T0600Z.NO/
139 PM CST WED DEC 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER BELOW OSCEOLA
* FROM FRIDAY DECEMBER 9TH UNTIL SATURDAY DECEMBER 10TH.
* AT 1 PM WEDNESDAY THE STAGE WAS 26.1 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 28.0 FEET FRIDAY DECEMBER 9TH.
* FLOOD STAGE IS 28.0 FEET.
* THE RIVER IS FORECAST TO RISE TO FLOOD STAGE BY LATE FRIDAY NIGHT...
  DECEMBER 9TH.
* AT 28.0 FEET...CRUTCHER LAKE ROAD IS FLOODING JUST NORTH OF COLD 
  CREEK AT FORT PILLOW STATE PARK. THE SETTLEMENT ON COLD CREEK ROAD 
  IS FLOODING. THE REACH COKER SLOUGH HUNTING CAMP IS FLOODING ALONG 
  NIX ROAD. OUTBOUNDS ROAD IS FLOODED MAKING EVACUATION HARD. GRAMMER
  ROAD IS FLOODED AT JONES SLOUGH. THE OSCEOLA PORT TERMINAL AREA IS 
  BEGINNING TO FLOOD. MISSISSIPPI COUNTY ROAD 903 NORTH OF O'DONNELL 
  BEND IS FLOODED AT PLACES. FIELD FLOODING IS BECOMING EXTENSIVE.

$$
145 
WGUS84 KMEG 072158
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
358 PM CST WED DEC 7 2011

THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT
CARUTHERSVILLE AND BELOW OSCEOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC093-MOC155-TNC045-097-082158-
/O.EXT.KMEG.FL.W.0104.111208T0600Z-111212T0300Z/
/CRTM7.1.ER.111208T0600Z.111209T1200Z.111211T0300Z.NO/
358 PM CST WED DEC 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CARUTHERSVILLE
* FROM THURSDAY DECEMBER 08 UNTIL SATURDAY DECEMBER 10.
* AT 03 PM WEDNESDAY THE STAGE WAS 31.7 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 32.5 FEET FRIDAY DECEMBER 09.
* FLOOD STAGE IS 32.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY DECEMBER 08 AND 
  CONTINUE TO RISE TO NEAR 32.5 FEET BY FRIDAY DECEMBER 09.THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SATURDAY DECEMBER 10.
* AT 33.0 FEET...BARR ROAD IN CHICKASAW NATIONAL FOREST IS 
  FLOODING...CUTTING OFF EVACUATIONS FROM THE WARDLEWS POCKET AREA.

$$

ARC093-TNC097-167-082157-
/O.EXT.KMEG.FL.W.0105.111210T0000Z-111211T0600Z/
/OSGA4.1.ER.111210T0000Z.111210T0000Z.111210T0600Z.NO/
358 PM CST WED DEC 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER BELOW OSCEOLA
* FROM FRIDAY DECEMBER 09 UNTIL SATURDAY DECEMBER 10.
* AT 03 PM WEDNESDAY THE STAGE WAS 26.2 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 28.0 FEET FRIDAY DECEMBER 09.
* FLOOD STAGE IS 28.0 FEET.
* AT 28.0 FEET...CRUTCHER LAKE ROAD IS FLOODING JUST NORTH OF COLD 
  CREEK AT FORT PILLOW STATE PARK. THE SETTLEMENT ON COLD CREEK ROAD 
  IS FLOODING. THE REACH COKER SLOUGH HUNTING CAMP IS FLOODING ALONG 
  NIX ROAD. OUTBOUNDS ROAD IS FLOODED MAKING EVACUATION HARD. GRAMMER
  ROAD IS FLOODED AT JONES SLOUGH. THE OSCEOLA PORT TERMINAL AREA IS 
  BEGINNING TO FLOOD. MISSISSIPPI COUNTY ROAD 903 NORTH OF O'DONNELL 
  BEND IS FLOODED AT PLACES. FIELD FLOODING IS BECOMING EXTENSIVE.

$$
047 
WGUS84 KMEG 080242
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
842 PM CST WED DEC 7 2011

THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CARUTHERSVILLE
AND BELOW OSCEOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC093-MOC155-TNC045-097-090242-
/O.EXT.KMEG.FL.W.0104.111208T0600Z-111211T2100Z/
/CRTM7.1.ER.111208T0600Z.111209T0600Z.111210T2100Z.NO/
842 PM CST WED DEC 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CARUTHERSVILLE
* FROM THURSDAY DECEMBER 08 UNTIL SATURDAY DECEMBER 10.
* AT 08 PM WEDNESDAY THE STAGE WAS 31.8 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 32.5 FEET FRIDAY DECEMBER 09.
* FLOOD STAGE IS 32.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY DECEMBER 08 AND 
  CONTINUE TO RISE TO NEAR 32.5 FEET BY FRIDAY DECEMBER 09. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SATURDAY DECEMBER 10.
* AT 33.0 FEET...BARR ROAD IN CHICKASAW NATIONAL FOREST IS 
  FLOODING...CUTTING OFF EVACUATIONS FROM THE WARDLEWS POCKET AREA.

$$

ARC093-TNC097-167-090241-
/O.CON.KMEG.FL.W.0105.111210T0000Z-111211T0600Z/
/OSGA4.1.ER.111210T0000Z.111210T0000Z.111210T0600Z.NO/
842 PM CST WED DEC 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER BELOW OSCEOLA
* FROM FRIDAY DECEMBER 09 UNTIL SATURDAY DECEMBER 10.
* AT 08 PM WEDNESDAY THE STAGE WAS 26.2 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 28.0 FEET FRIDAY DECEMBER 09.
* FLOOD STAGE IS 28.0 FEET.
* AT 28.0 FEET...CRUTCHER LAKE ROAD IS FLOODING JUST NORTH OF COLD 
  CREEK AT FORT PILLOW STATE PARK. THE SETTLEMENT ON COLD CREEK ROAD 
  IS FLOODING. THE REACH COKER SLOUGH HUNTING CAMP IS FLOODING ALONG 
  NIX ROAD. OUTBOUNDS ROAD IS FLOODED MAKING EVACUATION HARD. GRAMMER
  ROAD IS FLOODED AT JONES SLOUGH. THE OSCEOLA PORT TERMINAL AREA IS 
  BEGINNING TO FLOOD. MISSISSIPPI COUNTY ROAD 903 NORTH OF O'DONNELL 
  BEND IS FLOODED AT PLACES. FIELD FLOODING IS BECOMING EXTENSIVE.

$$
936 
WGUS84 KMEG 081827
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1227 PM CST THU DEC 8 2011

THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC093-MOC155-TNC045-097-081857-
/O.CAN.KMEG.FL.W.0104.000000T0000Z-111211T2100Z/
/CRTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1227 PM CST THU DEC 8 2011

FORECAST INFORMATION FOR
  MISSISSIPPI RIVER AT CARUTHERSVILLE
* AT 12 PM THURSDAY THE STAGE WAS 31.6 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* MAXIMUM FORECAST STAGE OF 31.7 FEET THURSDAY DECEMBER 8TH.
* FLOOD STAGE IS 32.0 FEET.
* FORECAST...THE RIVER HAS CRESTED AND WILL BEGIN FALLING. THEREFORE...
  THE FLOOD WARNING HAS BEEN CANCELLED.
* AT 32.0 FEET...MISSISSIPPI RIVER OVERBANK FLOODING IS OCCURRING 
  ACROSS HIGHWAY 88 JUST NORTH OF DEE WEBB ROAD. EXTENSIVE AMOUNTS OF
  CHICKASAW NATIONAL WILDLIFE REFUGE ARE FLOODED.  SLOUGHS AT THE 
  WEST END OF BARR ROAD ARE BEGINNING TO BACKUP INTO FIELDS.  MOST 
  UNPROTECTED FARMLAND IN NORTHWEST TENNESSEE...SOUTHEAST MISSOURI...
  AND NORTHEAST ARKANSAS IS AFFECTED.

$$

ARC093-TNC097-167-081857-
/O.CAN.KMEG.FL.W.0105.000000T0000Z-111211T0600Z/
/OSGA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1227 PM CST THU DEC 8 2011

FORECAST INFORMATION FOR
  MISSISSIPPI RIVER BELOW OSCEOLA
* AT 12 PM THURSDAY THE STAGE WAS 26.4 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* MAXIMUM FORECAST STAGE OF 27.0 FEET FRIDAY DECEMBER 9TH.
* FLOOD STAGE IS 28.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 27.0 FEET BY FRIDAY 
  DECEMBER 9TH. THEN...THE RIVER WILL BEGIN TO FALL SLOWLY.
* AT 27.0 FEET...FIELD FLOODING IS EXTENSIVE IN THE OUTBOUNDS ROAD 
  AREA. HIGH WATER INTERFERES WITH GRAIN BARGE LOADING AT THE POINSETT
  RICE AND GRAIN ELEVATOR. BACKWATER IS TOUCHING MOST OF THE LEVEE 
  JUST NORTH OF OSCEOLA ON NORTH PAST MISSISSIPPI COUNTY...ARKANSAS 
  ROAD 330 IN THE BARFIELD POINT VICINITY. MISSISSIPPI COUNTY...
  ARKANSAS ROAD 430 IS FLOODED ACROSS FROM TELLIER ISLAND. ROAD FROM 
  BUTLER...ARKANSAS TO CRAIGHEAD POINT ARE UNDER WATER AT THE LEVEE.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Dec 5, 3:18 PM CST, 53 minutes earlier.

Area forecast discussion, Dec 5, 3:18 PM CST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
318 PM CST MON DEC 5 2011

.DISCUSSION...

CURRENTLY...THE HEAVY RAIN EVENT WINDING DOWN ACROSS THE MIDSOUTH.
RAINFALL TOTALS HAVE REACHED 4 TO 6 INCHES ACROSS EASTERN
ARKANSAS...THE MISSOURI BOOTHEEL...NORTHWEST MISSISSIPPI AND MUCH
OF WEST TENNESSEE. THIS HAS CAUSED SOME FLOODING OF LOW LYING
AREAS AND LOW WATER CROSSINGS. SEVERAL RIVERS ACROSS THE AREA ARE
EITHER FLOODING OR FORECAST TO FLOOD OVER THE NEXT COUPLE OF
DAYS.

THE COLD FRONT IS LOCATED FROM ABOUT NASHVILLE TO JACKSON MS AND
CONTINUES TO MOVE SLOWLY TO THE SOUTHEAST. WEAK LOW PRESSURE NEAR
MUSCLE SHOALS AL IS MOVING SLOWLY NORTHEAST ALONG THE FRONT.
MEANWHILE A POTENT 500 MB SHORTWAVE IS MOVING ACROSS THE LOWER
MISSISSIPPI VALLEY. THE FEATURE REPRESENTS THE BACK EDGE OF THE
SIGNIFICANT RAIN. THIS FEATURE HAS BEEN MOVING INTO THE REGION A
LITTLE FASTER THAN ANTICIPATED AND AS A RESULT THE RAIN IS QUICKLY
TAPERING OFF FROM WEST TO EAST. RAINFALL AMOUNTS FOR THE REMAINDER
OF THE EVENT WILL NOT BE VERY SIGNIFICANT AND SINCE NORTHEAST
MISSISSIPPI HAS NOT HAD MUCH RAIN HAVE DECIDED TO GO AHEAD AND
CANCEL THE FLOOD WATCH FOR THE ENTIRE AREA

TONIGHT...RAIN WILL CONTINUE TO MOVE OUT DURING THE EVENING HOURS.
STRONG CAA BEHIND THE FRONT COMBINED WITH LOTS OF LOW LEVEL
MOISTURE WILL RESULT IN PATCHY LIGHT RAIN AND DRIZZLE EVEN AFTER
THE MAIN AREA OF RAIN MOVES OUT OF THE AREA. TEMPS WILL GENERALLY
BE IN THE 30S WITH A BRISK NORTH WIND. ADDED THE POSSIBILITY OF A
PATCHY FREEZING DRIZZLE OVER PARTS OF NE ARKANSAS WHERE TEMPS
COULD DIP TO 32F LATE TONIGHT.

TUESDAY...STRONG LOW LEVEL CAA WILL CONTINUE AS COLD SURFACE HIGH
PRESSURE TRIES TO BUILD IN. LOTS OF LOW LEVEL MOISTURE WILL
REMAIN ACROSS THE AREA WITH PATCHY DRIZZLE OR LIGHT RAIN POSSIBLE.
SKIES WILL REMAIN CLOUDY AND TEMPS WILL BE WELL BELOW NORMAL WITH
HIGHS IN THE LOWER TO MID 40S.

TUESDAY NIGHT AND WEDNESDAY...CLOUDY SKIES CONTINUE AS A 500 UPPER
LOW SWINGS INTO THE REGION. THE 12Z MODELS ARE ALL IN GOOD
AGREEMENT WITH THIS FEATURE. A LITTLE OVERRUNNING RAIN COULD WORK
INTO NORTHEAST MISSISSIPPI TUESDAY NIGHT AHEAD OF THE UPPER LOW.
LOWS WILL REMAIN IN THE 30S SINCE CLOUDS WILL BE WIDESPREAD. ON
WEDNESDAY THE UPPER LOW WILL SWING THROUGH. ALL THE MODELS SHOW AT
LEAST SOME LIGHT PRECIP WITH THIS FEATURE SO DECIDED TO ADD A
SMALL POP TO THE FORECAST. THE BOUNDARY LAYER SHOULD BE WARM
ENOUGH SO THAT MOST OF THE PRECIP WOULD BE LIQUID THOUGH SOME
FLAKES COULD BE MIXED IN ESPECIALLY NORTH OF I-40. WHATEVER
HAPPENS IT WILL BE A LIGHT QPF EVENT SO NO TROUBLES ARE
ANTICIPATED.

WEDNESDAY NIGHT THROUGH MONDAY...A COOL AND DRY PERIOD OF WEATHER
IS EXPECTED. HIGH PRESSURE WILL BUILD OVER THE AREA THURSDAY AND
BE REINFORCED WITH COLDER HIGH PRESSURE BY THE WEEKEND. TEMPS WILL
BE WELL BELOW NORMAL WITH HIGHS GENERALLY IN THE 40S AND LOWS
MAINLY IN THE 20S. SATURDAY WILL PROBABLY BE THE COLDEST DAY WITH
UPPER 30S NORTH TO MID 40S SOUTH.

SJM

&&

.AVIATION...

18Z TAF CYCLE

FRONT CONTINUES TO PROGRESS THROUGH THE AREA THIS AFTERNOON WHILE
LINGERING POST-FRONTAL RAIN REMAINS. WIDESPREAD LIFR-IFR CIGS AND
IFR VSBYS WILL ALSO PREVAIL THROUGH THE PERIOD AT ALL SITES.
RA/+RA WILL DIMINISH GRADUALLY AND SHOULD TRANSITION TO -DZ AFTER
00Z AS DRIER AIR PUSHES IN.

WINDS HAVE SHIFTED AROUND TO THE NORTH AT ALL SITES EXCEPT KTUP
ATTM AND WILL CONTINUE TO BE BREEZY IN THE 8-12 KT RANGE OVERNIGHT
WITH A TIGHT SURFACE PRESSURE GRADIENT. AS A RESULT...DO NOT
EXPECT ANY WIDESPREAD FOG TOWARD THE EARLY MORNING HOURS.

CCD

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  36  42  35  42 /  30  10  10  20
MKL  37  42  33  42 /  40  10  10  20
JBR  33  40  31  41 /  10  10  10  10
TUP  43  47  38  45 /  90  40  40  30

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.

&&
Hazardous weather outlook, Dec 5, 3:32 PM CST, 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
332 PM CST MON DEC 5 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-062345-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
332 PM CST MON DEC 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

DUE TO RECENT HEAVY RAINFALL SOME LOW LYING AREAS AND LOW WATER
CROSSING MAY REMAIN FLOODED OVERNIGHT ACROSS EASTERN
ARKANSAS...THE MISSOURI BOOTHEEL...NORTHWEST MISSISSIPPI AND WEST
TENNESSEE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

SJM

In the hours before

Local storm report, Dec 5, 10:59 AM CST, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1059 AM CST MON DEC 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     HEAVY RAIN       UNION CITY              36.42N 89.05W
12/05/2011  M3.80 INCH       OBION              TN   TRAINED SPOTTER

0445 AM     HEAVY RAIN       1 NW MILAN              35.93N 88.77W
12/05/2011  M3.06 INCH       GIBSON             TN   COCORAHS

0445 AM     HEAVY RAIN       DYERSBURG               36.04N 89.38W
12/05/2011  M4.53 INCH       DYER               TN   AWOS

0445 AM     HEAVY RAIN       ATOKA                   35.45N 89.77W
12/05/2011  M3.35 INCH       TIPTON             TN   TRAINED SPOTTER

0600 AM     HEAVY RAIN       5 NNE SOUTHAVEN         35.04N 89.98W
12/05/2011  M4.11 INCH       SHELBY             TN   ASOS

            MEMPHIS INTERNATIONAL AIRPORT.

0600 AM     HEAVY RAIN       5 WSW JACKSON           35.61N 88.92W
12/05/2011  M2.00 INCH       MADISON            TN   ASOS

            JACKSON MCKELLAR-SIPES REGIONAL AIRPORT.

0600 AM     HEAVY RAIN       2 N GERMANTOWN          35.12N 89.79W
12/05/2011  M4.09 INCH       SHELBY             TN   OFFICIAL NWS OBS

            LOCATED AT NWS MEMPHIS OFFICE.

0600 AM     HEAVY RAIN       MEDINA                  35.80N 88.77W
12/05/2011  M2.52 INCH       GIBSON             TN   TRAINED SPOTTER

0600 AM     HEAVY RAIN       2 ENE JONESBORO         35.83N 90.65W
12/05/2011  M3.45 INCH       CRAIGHEAD          AR   ASOS

            JONESBORO MUNICIPAL AIRPORT.

0600 AM     HEAVY RAIN       5 SSW MARION            35.14N 90.23W
12/05/2011  M4.68 INCH       CRITTENDEN         AR   ASOS

            WEST MEMPHIS AIRPORT.

0600 AM     HEAVY RAIN       5 E BLYTHEVILLE         35.94N 89.83W
12/05/2011  M3.74 INCH       MISSISSIPPI        AR   ASOS

            BLYTHEVILLE MUNICIPAL AIRPORT.

0600 AM     HEAVY RAIN       2 NE NEWBERN            36.14N 89.24W
12/05/2011  M4.38 INCH       DYER               TN   EMERGENCY MNGR

0930 AM     FLOOD            4 N OAKLAND             35.28N 89.51W
12/05/2011                   FAYETTE            TN   EMERGENCY MNGR

            BILL MEAD ROAD HAS BEEN WASHED OUT CUTTING OFF 55-60
            HOMES.

0943 AM     HEAVY RAIN       BRIGHTON                35.48N 89.74W
12/05/2011  M5.00 INCH       TIPTON             TN   TRAINED SPOTTER

            24 HOUR TOTAL

0953 AM     HEAVY RAIN       BLYTHEVILLE             35.93N 89.92W
12/05/2011  M4.98 INCH       MISSISSIPPI        AR   TRAINED SPOTTER

            LAST 24 HOURS

&&

CCD
Local storm report, Dec 5, 3:46 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
346 PM CST MON DEC 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HEAVY RAIN       ATOKA                   35.45N 89.77W
12/05/2011  M4.97 INCH       TIPTON             TN   TRAINED SPOTTER

            STORM TOTAL SO FAR

0230 PM     HEAVY RAIN       1 NE LAKELAND           35.25N 89.72W
12/05/2011  E4.90 INCH       SHELBY             TN   TRAINED SPOTTER

            SINCE 7 AM SUNDAY DECEMBER 3RD.

&&

RRH
Local storm report, Dec 5, 3:55 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
355 PM CST MON DEC 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HEAVY RAIN       10 E BLYTHEVILLE        35.93N 89.75W
12/05/2011  E5.54 INCH       MISSISSIPPI        AR   PUBLIC

            STORM TOTAL OF 5.54 INCHES IN THE LAST 17 HOURS AT NUCOR
            STEEL.

&&

RRH

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 4, 9:35 PM CSTAreal Flood AdvisoryMEGLake, Obion10 hr
Dec 5, 3:15 AM CSTAreal Flood AdvisoryMEGCrockett, Dyer, Fayette, Gibson, Haywood, Lauderdale and 3 more12 hr
Dec 5, 7:33 AM CSTAreal Flood AdvisoryMEGLake, Obion8 hr
Dec 5, 9:19 AM CSTAreal Flood AdvisoryMEGDyer, Lauderdale, Shelby, Tipton6 hr
Dec 5, 9:37 AM CSTRiver Flood WarningMEGDyer9 days
Dec 5, 9:37 AM CSTRiver Flood WarningMEGFayette, Shelby20 hr
Dec 5, 2:13 PM CSTRiver Flood WarningMEGMadison20 hr
Dec 5, 4:11 PM CSTRiver Flood WarningMEGLauderdale, Tipton68 hr
Dec 5, 4:19 PM CSTRiver Flood AdvisoryMEGLake8 days
Dec 5, 5:18 PM CSTAreal Flood WarningMEGDecatur12 hr

Nearby

River Flood Warnings in Tennessee, 2011River Flood Warnings in Arkansas, 2011River Flood Warnings in Missouri, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.